# SDR P5CA9800321

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corrosion
- Location: Lt Mlg Strut Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR O/B STRUT DOOR INNER SKIN LOWER EDGE FOUND CORROSION.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.
